# SDR COMA0260439

- Difficulty date: July 20, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 20,682 hours, 20,038 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT 6067 LOUD HUMMING SOUND FROM NOSE AREA OF AIRCRAFT.FOUND GPU ACCESS PANEL OPEN - INSPECTED FOR DAMAGE - CLOSED PANEL.
